MAUDE Adverse Event Report: ASAHI INTECC CORSAIR PRO XS; MICRO CATHETER

ASAHI INTECC CORSAIR PRO XS; MICRO CATHETER
Model Number CSR135-21S
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
Pt had a near complete cto of the rca extending from mid-prox rca to the bifurcation of the pda/pl.Prior stent placed at the very distal segment of the rca to the bifurcation.Possible subintimal tracking with re-entry prior to distal stent.Physician belief that subintimal re-entry in stent strut segment.Difficulty advancing mc over mongo.Physicain switched out to pilot 200, wire was able to advance.Wire married to the mc at this time.Xs and pilot 200 removed, physician noted the tip look shredded.Per dr.Kourany, "a sliver of the tip was left in the subintimal space.I believe the tip was deformed passing through the existing stent struts.".

Brand Name
CORSAIR PRO XS
Common Device Name
MICRO CATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key14438434
Report Number3004718255-2022-00261
Device Sequence Number14715052
Product Code DQY
UDI-Device Identifier04547327123662
UDI-Public(01)04547327123662(17)250131(10)220211K061
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2022
Report Date (Section F) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberCSR135-21S
Device Catalogue NumberCSR135-21S
Device Lot Number220211K061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/09/2022
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer05/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight118 KG
Date Report Sent to FDA05/18/2022